Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Stomach has been hurting, constipated, groin pain and lower back ache. No nausea, vomiting and no diarrhea. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1561 Questions
Yes hi, for the past couple days my stomach has been hurting, constipated, some groin pain, and lower back pain. Have no nausea, vomiting, no fever, throwing up, or diarrhea. We live in Los Angeles and are dog trainers and dog walkers. The days have been very, very hot and there are days we don't drink water for hours which I know is horrible.
Posted Wed, 18 Sep 2013 in Abdominal Pain
Answered by Dr. Vidya KR 1 hour later
Brief Answer:
Treatment for constipation

Detailed Answer:
Hi, thanks for your query..

During summer, you need to take lot of fluids to compensate for fluid lost as sweating.
Your symptoms of low back pain and groin pain are due to constipation.
Take lot of fluids and food XXXXXXX in fiber content like fruits and vegetables.
You can take stool softener to pass motion easily for few days.
Stomach hurting could be due to increased acid secretion in stomach and irregular bowel habits. I prefer tab Esmoprazole 40 mg once a day for 5 days for my patients with these symptoms.

Hope I have answered your query.
Feel free to ask further queries.

Wish you a good health.

Above answer was peer-reviewed by
Follow-up: Stomach has been hurting, constipated, groin pain and lower back ache. No nausea, vomiting and no diarrhea. Suggest? 40 hours later
Hi Dr. Vidka thanks for your kind reply. Had a vasectomy years ago and noticed along with these other symptoms of stomach ache, constipation, groin pain, and lower back pain that my vas deferens has a knot. Have had this before a couple times over the years post vasectomy. Not sure if this is some type of epididymal cyst which the doctor who did my vasectomy 10 years ago said could happen. I have no painful urine, urine flow is fine, urine is normal color now that I have been hydrating myself more, no pain in penis, my testicles are not swollen. I don't have a fever and feel great other than the stomach pain which is mild now after I have been going to the bathroom. I did take your advice and get a stool softener. Not sure if any of this could be related to dehydration.
Answered by Dr. Vidya KR 2 days later
Brief Answer:
You will need a physical exam...

Detailed Answer:

It would be extremely difficult to comment the cause of this knot without an examination. As you see epididymis and vas deferens are small structures not easily seen but can only be felt. Therefore without an examination it would be extremely difficult to comment on the exact cause.

My opinion that this knot can be a cyst or physical changes such as fibrosis secondary to vasectomy. Ultrasound examination will isolate the cause. In probabilities, the chances of this being due to a sinister problem is unlikely.

Dehydration is usually an acute complaint. It would not explain a long standing stable symptoms such as the ones you describe. Off course, lack of enough fluid can make your stool hard and constipated giving rise to set of symptoms. Please follow a good diet, drink plenty of fluids and let us know how you feel after stool softener usage.

Hope this helps.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor